Some regularities in the complexing of pentavalent actinide elements
Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 611-614
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_3_a33,
author = {A. I. Moskwin and I. Geletseanu and A. V. Lapitskii},
title = {Some regularities in the complexing of pentavalent actinide elements},
journal = {Doklady Akademii Nauk},
pages = {611--614},
year = {1963},
volume = {149},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a33/}
}
TY - JOUR AU - A. I. Moskwin AU - I. Geletseanu AU - A. V. Lapitskii TI - Some regularities in the complexing of pentavalent actinide elements JO - Doklady Akademii Nauk PY - 1963 SP - 611 EP - 614 VL - 149 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a33/ LA - ru ID - DAN_1963_149_3_a33 ER -
A. I. Moskwin; I. Geletseanu; A. V. Lapitskii. Some regularities in the complexing of pentavalent actinide elements. Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 611-614. http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a33/